Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online
Ask a Urologist   »  

I am a 78 year old male with frequent urinary

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9694 Questions
Question
I am a 78 year old male with frequent urinary problem. This seems to get better for days or weeks and then returns. I drink some coffee but no alcohol.
Mon, 12 Feb 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 25 minutes later
Brief Answer:
Could be due Enlarged Prostate .Needs to get investigated

Detailed Answer:
Hello
Thanks for query .

Increased frequency for urination at the age of 78 years is mostly due to Enlarged Prostate and needs to get investigated .

Consult qualified Urologist for clinical and digital rectal examination and get following basic tests done to confirm the diagnosis.
1) Urine routine and culture.
2) Ultrasound scanning of abdomen and pelvis
3) Serum PSA.

In the mean while start taking antibiotic like Cefotaxime and NItrofurantoin twice daily along with Tomsulosin once daily.

Further treatment will depend upon result of these tests and final diagnosis.

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor